BibTeX record journals/jucs/Stroetmann97

download as .bib file

@article{DBLP:journals/jucs/Stroetmann97,
  author    = {Karl Stroetmann},
  title     = {The Constrained Shortest Path Problem: {A} Case Study in Using ASMs},
  journal   = {J. Univers. Comput. Sci.},
  volume    = {3},
  number    = {4},
  pages     = {304--319},
  year      = {1997},
  url       = {https://doi.org/10.3217/jucs-003-04-0304},
  doi       = {10.3217/jucs-003-04-0304},
  timestamp = {Fri, 18 Mar 2022 17:55:35 +0100},
  biburl    = {https://dblp.org/rec/journals/jucs/Stroetmann97.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics